# SDR 3EJA202409032924

- Difficulty date: August 29, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N824JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605536
- Aircraft time: 6,883 hours, 4,651 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Solenoid
- Part number: 840504
- Part serial: RR87664
- Condition: Failed
- Location: Zone 800
- Part time: 3,165 hours, 1,992 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

CABIN DEPRESSURIZED DURING CLIMB. WOULD MAINTAIN A MAXIMUM PRESSURE DIFFERENTIAL OF ONLY 1.5 PSID
